SUDAFED® Sinus Pressure & Pain Tablets

Maximum strength tablets for relieving sinus pressure and pain.


Overview

What it does

SUDAFED® Sinus Pressure & Pain Tablets are targeted to give relief from the symptoms of nose and sinus congestion, headache, pain, inflammation and fever.


How it works

The maximum strength tablets contain pseudoephedrine hydrochloride to effectively relieve nose and sinus congestion. They also contain ibuprofen, a powerful anti-inflammatory painkiller that relieves pain, headaches and inflammation, and reduces your temperature.

How to use

Pack shots

Active Ingredients

Pseudoephedrine 30mg, ibuprofen 200mg

Where to buy

Find your nearest Sudafed stockist

  • Boots
  • Asda
  • Lloyds Pharmacy
  • Rowlands Pharmacy
  • Sainsburys
  • Superdrug
  • Tesco
  • Ocado
  • Morrisons

Congestion Explained Congestion Explained Find out all you need to know about congestion and how to best deal with it.
Where to buy Where to buy Find your nearest SUDAFED® stockist.